Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Liver pain, took antibiotic. What do you think has happened?

Hi, I took Amoxiclav 875 mg, two times a day for 10 days in January (for flu which evolve in sinusitis ). After the first dose, I had what seem to be liver pain for approximately an hour and a half. I went to the emergency and they told me that Amoxiclav was a strong antibotic and that it was hard on the body. They told me to continue taking it as I had already started. After 5 days, I started to feel pain in my lower right side. I took the medication until the end. The last three days the pain was stong. I went to see a doctor and he told me that the pain might be caused by constipation . I had constipation throughout the treatment except the last day of the treatment. That day, I started to have acute dirrahea. When I stopped taking the antibiotic , the dirrahea stopped. The pain lessen sligthly but has remained the same now since I stopped the antibiotic on January 17. The following days I had the following tests : pelvis ultrasound, an x-ray of the intestines and an abominal scan. I had also bloodwork and urine analysis done. They didn t reveal anything abnormal. I am seeing a gastro-enterologist tomorrow afternoon. I am very concerned that the antibiotic I took caused the problem and that there will be nothing to do and that I will have to endure that pain. Have you ever seen cases like mine? What do you think happened? Will the pain eventually go away?
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pediatrician 's  Response
Thanks for your query
I can feel your concern
Yes this may be a side effect of this medications causing pain in liver area

Have a proper clinical examination
Hope it helps
Dr imran
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor